1. Watch Hazel share good news about tinnitus
TheProprietress
Mood:
Doubtful
Last Activity:
Mar 30, 2017
Joined:
Mar 29, 2017
Messages:
1
Trophy Points:
3

Post Ratings

Received: Given:
Like 0 0
Agree 0 0
Helpful 0 0
Hug 5 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Female
Birthday:
May 3
Location:
Southern California USA
Occupation:
Disabled

Share This Page

TheProprietress

Member, Female, from Southern California USA

Sick and tired of being sick and tired! Mar 29, 2017

TheProprietress was last seen:
Mar 30, 2017
    1. TheProprietress
      TheProprietress
      Sick and tired of being sick and tired!
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Birthday:
    May 3
    Location:
    Southern California USA
    Occupation:
    Disabled
    Tinnitus Since:
    01/2017
    Cause of Tinnitus:
    Xanax withdrawal
    I am recovering from 12 years of Benzodiazepine and pain med use (prescribed by physicians) I tapered for 8 months and quit Benzos completely February 15, 2017. My tinnitus began during the end of my taper from Xanax in January 2017 it definitely gets worse at times of stress! I have horrible insomnia and find it extremely hard to fall asleep in silent surroundings now! It is in my left ear only at this time.
    I...like so many others right now... am suffering through stopping prescription medications for chronic pain and anxiety! Partially because I lost my doctor with whom I was established and no new Pain Doctors will prescribe the medications anymore and partly because I wanted to stop!
    I'm still in the throes of moderate to severe withdrawal symptoms of all kinds but I have to say the tinnitus is by far one of the worst!! I'm hoping and praying it goes away as my body and brain heal.